# SDR UALA2012031301659

- Difficulty date: March 12, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8088001
- Part serial: 57
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACE FUEL PUMP AND METERING UNIT FMU AS FOLLOW UP TO TAILPIPE FIRE REMOVED NR 1 ENGINE FMU REF MM.  MR73205-57 OFF PER  EG6769-1.  REPLACED NR 1 ENG FUEL METERING UNIT PER MM, REFERENCE EG6769-1.
